# SDR SWAA2019061833788

- Difficulty date: June 16, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 42,446 hours, 29,624 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: QA07656ISSP3
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK/INFLIGHT SHUTDOWN/DECLARED EMERGENCY.  NR 1 ENGINE DURING CLIMB OIL FILTER BYPASS LIGHT CAME ON STAYED ON EVEN AT IDLE. SHUT DOWN #1 ENGINE.    R&R #1 ENGINE CLOGGING TRANSMITTER IAW AMM.
